Harmonic functions satisfying weighted sign conditions on the boundary
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, p. 1311-1318
@article{AIF_1993__43_5_1311_0,
     author = {Baouendi, M. S. and Rothschild, L. P.},
     title = {Harmonic functions satisfying weighted sign conditions on the boundary},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     pages = {1311-1318},
     doi = {10.5802/aif.1375},
     zbl = {0804.35029},
     mrnumber = {95c:35067},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_5_1311_0}
}
Baouendi, M. S.; Rothschild, L. P. Harmonic functions satisfying weighted sign conditions on the boundary. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1311-1318. doi : 10.5802/aif.1375. http://www.numdam.org/item/AIF_1993__43_5_1311_0/

[1] H. Alexander, Boundary behavior of certain holomorphic maps, Michigan Math. J., 38 (1991), 117-128. | MR 92c:32031 | Zbl 0735.32005

[2] H. Alexander, A weak Hopf Lemma for holomorphic mappings, preprint. | Zbl 0840.30018

[3] S. Alinhac, M.S. Baouendi, L.P. Rothschild, Unique continuation and regularity at the boundary for holomorphic functions, Duke J. Math., 61 (1990), 635-653. | MR 92d:32033 | Zbl 0718.32021

[4] M.S. Baouendi and L.P. Rothschild, Unique continuation and a Schwarz reflection principle for analytic sets, Comm. P.D.E., 18 (1993), 1961-1970. | MR 94i:32014 | Zbl 0794.32015

[5] M.S. Baouendi and L.P. Rothschild, A local Hopf lemma and unique continuation for harmonic functions, Duke J. Math., Inter. Research Notices, 71 (1993), 245-251. | MR 94i:31008 | Zbl 0787.31002

[6] S. Bell and L. Lempert, A C∞ Schwarz reflection principle in one and several complex variables, J. Diff. Geom., 32 (1990), 889-915. | MR 91k:32017 | Zbl 0716.32002

[7] S. Huang and S G. Krantz, A unique continuation problem for holomorphic mappings, Comm. P.D.E., 18 (1993), 241-263. | MR 94b:32022 | Zbl 0781.32018

[8] C. Miranda, Partial differential equations of elliptic type, Ergeb.Math. Grenzgeb. (n.F.), 2, Springer-Verlag, Berlin, 1970. | MR 44 #1924 | Zbl 0198.14101

[9] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966.

[10] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton NJ, 1970. | MR 44 #7280 | Zbl 0207.13501